# SDR CALA2019062210987

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370801202
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH SIDE PRESSURE PANELS BETWEEN FR 35 AND 36 HAVE MULTIPL E CRACKS IN FASTENER HOLES. INTERIM REPAIR ACCOMPLISHED TO LH AND RH FR 35-36 PRESSURE PANEL S PER ECRA 5331-02397 PART 1.
